# SDR MK1Y20220706012

- Difficulty date: July 6, 2022
- Submitted: July 7, 2022
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N203CM
- Make and model: Boeing 767323
- Aircraft serial: 25121
- Aircraft time: 116,602 hours, 22,583 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Repair
- Condition: Discovered
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STABILIZER – UPPER SKIN: DURING MAINTENANCE PRACTICES AT IAI IN TLV, AN EXISTING UNDOCUMENTED REPAIR WAS FOUND ON R/H HORIZONTAL STABILIZER UPPER SKIN. THE SKIN IS MADE FROM ALCLAD 7075-T6 1.100” IN THICK. THE REPAIR FOUND CONSISTS IN ONE DOUBLER AND ONE TRIPLER, BOTH WITH SAME THICKNESS OF 0.054”, BOTH MADE FROM AL 7075-T6.
